# SDR REXA2015111101093

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT SIDE OF FUSELAGE, STRINGER 3L, CRACKED AT FS 280.  REMOVED LT FWD STRINGER 31 AT FS 280 IAW SRM 51-42-06 & 51-42-21.  DRILLED NEW SERVICEABLE STRINGER 3L CLIP IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE CLIP IAW SRM 51-42-06 & 51-42-21.
